Some coupled coincidence and coupled common fixed point result in dislocated quasi b-metric spaces for rational type contraction mappings

Document Type : Research Paper

Authors

1 Department of Mathematics, College of Natural and Computational Science, Samara University, Samara,Ethiopia

2 Department of Mathematics, Jimma University, Jimma, Ethiopia

Abstract

The aim of this paper is to establish coupled coincidence and coupled common fixed point theorems involving a pair of weakly compatible mappings satisfying rational type contractive condition in the setting of dislocated quasi b-metric spaces. The presented result improves and generalizes several well-known comparable results in the existing literature. We also provided an example in support of our main result.

Keywords

[1] M. Abbas, M.A. Khan and S. Radenovi, Common coupled fixed point theorems in cone metric spaces for wcompatible mapping, Appl. Math. Comput. 217(1) (2010) 195–202.
[2] Z. Al Muhiameed, M. Bousselsal, and Z. Mostefaoui, Some coupled fixed point results in dislocated quasi b-metric spaces for rational type contraction mappings, Asian J. Math. Phys. 2(1) (2018) 1–5.
[3] S. Banach, Sur les op´erations dans les ensembles abstraits et leur application aux ´equations int´egrales, Fund. Math. 3(1)(1922) 133-181.
[4] T.G. Bhaskar and V. Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear Anal. Theory, Meth. Appl. 65(7) (2006) 1379–1393.
[5] M. Eshaghi Gordji and H. Habibi, Fixed point theory in generalized orthogonal metric space, J. Linear Top. Alg. 6(3)(2017) 251–260.
[6] M. E. Gordji, M. Ramezani, M. De La Sen and Y. J. Cho, On orthogonal sets and Banach fixed point theorem, Fixed Point Theory 18(2) (2017) 569–578.
[7] D. Guo and V. Lakshmikantham, Coupled fixed points of nonlinear operators with applications, Nonlinear Anal. Theory, Meth. Appl. 11(5)(1987) 623-632.
[8] P. Hitzler and A.K. Seda, Dislocated topology, J. Electr. Engin. 51(12) (2000) 3–7.
[9] P. Hitzler, Generalized Metrics and Topology in Logic Programming Semantics (Unpublished doctoral dissertation), National University of Ireland, University College Cork, Ireland, 2001.
[10] P.K. Jhade and M. S. Khan, Some coupled coincidence and common coupled fixed point theorems in complex-valued metric spaces, Facta Univ. Ser. Math. Inf. 29(4)(2015) 385-395.
[11] S. Khalehoghli, H. Rahimi and M. Eshaghi Gordji, Fixed point theorems in R-metric spaces with applications, AIMS Math. 5(4) (2020) 3125–3137.
[12] C. Klin-eam & C. Suanoom, Dislocated quasi-b-metric spaces and fixed point theorems for cyclic contractions, Fixed Point Theory Appl. 2015(1) (2015) 1–12.
[13] M.U. Rahman and M. Sarwar, Dislocated quasi b-metric space and fixed point theorems, Elect. J. Math. Anal. Appl. 4(2) (2016) 16–24.
[14] M. Ramezani and H. Baghani, Contractive gauge functions in strongly orthogonal metric spaces, Int. J. Nonlinear Anal. Appl. 8(2) (2017) 23–28.
[15] F. Sabetghadam, H.P. Masiha, A.H. Sanatpour, Some coupled fixed point theorems in cone metric space, Fixed Point Theory Appl. 2009 (2009) 1–8.
[16] M. Sarwar, M. U. Rahman and G. Ali, Some fixed point results in dislocated quasi metric (dq-metric) spaces, J. Inequal. Appl. 2014(1) (2014) 1–11.
[17] M. Sharma, A fixed point result in dislocated quasi b-metric space, Int. J. Math. Appl. 6(2) (2018) 271–274.
[18] F. Zeyada, G. Hassan and M. Ahmed, A generalization of a fixed point theorem due to hitzler and seda in dislocated quasi-metric spaces, Arab. J. Sci. Engin. 31(1A)(2006) 111–114.
Volume 13, Issue 1
March 2022
Pages 573-582
  • Receive Date: 10 July 2020
  • Revise Date: 29 October 2020
  • Accept Date: 07 November 2020